# SDR IPXA2015031787133

- Difficulty date: March 5, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Aircraft time: 28,626 hours, 15,190 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 146N536140
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN DECK FLOORBOARD 251KGF DELAMINATED, 122-045, FABBED PANEL 251XGF, PN 146N5361-40 FROM A402H-48X144, BATTERY 2664589 IAW SREO B757-5320-9692-H.
